Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    2
  • views
    1095

First Step

scaredbutexcited

361 views

I started taking Accutane yesterday on 10mg a day. My first pill yesterday left me feeling quite nauseas and I had it straight after my food. Today no nauseas. No side effects at all yet. I am so very nervous for the side effects. I have quite a vibrant social life and I am incredibly scared of having a initial breakout, but I guess it's worth it to have clear skin at the end. My next dermatologist appointment is 11 June 2015. The day after I go on holiday. I am hoping there is some change or the IB is getting better. i have tried previously to Accutane topical creams, doxycline, retin-a, yaz the pill and so many scrubs. I do not have cysts or anything. I have mild acne but it is on my chest and my back. They're basically little pimples and black heads everywhere. I will also be taking progress photos once a week. My dermatologist has told me I need to take Accutane for atleast 9 months. So keep reading if you are interested in my progress!



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×